Please use this identifier to cite or link to this item:
https://hdl.handle.net/11147/2141
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Öziş, Turgut | - |
dc.contributor.author | Aslan, İsmail | - |
dc.date.accessioned | 2016-09-19T11:05:24Z | |
dc.date.available | 2016-09-19T11:05:24Z | |
dc.date.issued | 2008-11-24 | - |
dc.identifier.citation | Öziş, T., and Aslan, İ. (2008). Exact and explicit solutions to the (3 + 1)-dimensional Jimbo-Miwa equation via the Exp-function method. Physics Letters, Section A: General, Atomic and Solid State Physics, 372(47), 7011-7015. doi: 10.1016/j.physleta.2008.10.014 | en_US |
dc.identifier.issn | 0375-9601 | - |
dc.identifier.issn | 0375-9601 | - |
dc.identifier.uri | http://doi.org/10.1016/j.physleta.2008.10.014 | - |
dc.identifier.uri | http://hdl.handle.net/11147/2141 | - |
dc.description.abstract | In this Letter, the Exp-function method, with the aid of a symbolic computation system such as Mathematica, is applied to the (3 + 1)-dimensional Jimbo-Miwa equation to show its effectiveness and reliability. Exact and explicit generalized solitary solutions are obtained in more general forms. The free parameters can be determined by initial or boundary conditions. Being less restrictive and concise, the method can be applied to many high-dimensional nonlinear evolution equations having wide applications in applied physical sciences. © 2008 Elsevier B.V. All rights reserved | en_US |
dc.language.iso | en | en_US |
dc.publisher | Elsevier Ltd. | en_US |
dc.relation.ispartof | Physics Letters, Section A: General, Atomic and Solid State Physics | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.subject | (3 + 1)-dimensional Jimbo-Miwa equation | en_US |
dc.subject | Exp-function method | en_US |
dc.subject | Generalized solitary solutions | en_US |
dc.title | Exact and Explicit Solutions To the (3 + 1)-Dimensional Jimbo-Miwa Equation Via the Exp-Function Method | en_US |
dc.type | Article | en_US |
dc.authorid | TR59752 | - |
dc.institutionauthor | Aslan, İsmail | - |
dc.department | İzmir Institute of Technology. Mathematics | en_US |
dc.identifier.volume | 372 | en_US |
dc.identifier.issue | 47 | en_US |
dc.identifier.startpage | 7011 | en_US |
dc.identifier.endpage | 7015 | en_US |
dc.identifier.wos | WOS:000261719900003 | - |
dc.identifier.scopus | 2-s2.0-55549089262 | - |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.identifier.doi | 10.1016/j.physleta.2008.10.014 | - |
dc.relation.doi | 10.1016/j.physleta.2008.10.014 | en_US |
dc.coverage.doi | 10.1016/j.physleta.2008.10.014 | - |
dc.identifier.wosquality | Q3 | - |
dc.identifier.scopusquality | Q2 | - |
item.openairecristype | http://purl.org/coar/resource_type/c_18cf | - |
item.languageiso639-1 | en | - |
item.openairetype | Article | - |
item.grantfulltext | open | - |
item.fulltext | With Fulltext | - |
item.cerifentitytype | Publications | - |
crisitem.author.dept | 04.02. Department of Mathematics | - |
Appears in Collections: | Mathematics / Matematik Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection |
CORE Recommender
SCOPUSTM
Citations
79
checked on Mar 28, 2025
WEB OF SCIENCETM
Citations
62
checked on Mar 29, 2025
Page view(s)
268
checked on Mar 31, 2025
Download(s)
478
checked on Mar 31, 2025
Google ScholarTM
Check
Altmetric
Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.